# SDR CA951120004

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700564S001
- Condition: Worn
- Location: Lt & Rt Aileron
- Part time: 9,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   BOTH LEFT AND RIGHT AILERON CABLES WERE FOUND WORN 40 TO 50 PERCENT AT PULLEY AT STA. YW404.
